# SDR DHL2006572508

- Difficulty date: January 4, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- Aircraft time: 57,771 hours, 30,185 cycles
- Engine: Pwa JT8D15
- System (JASC): 5752 · Aileron Tabs
- Part: Actuator
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT ACTUATOR I/B SUPPORT MOUNT CRACKED.  CORRECTIVE ACTION;  REMOVED CRACKED NR 2 SLAT ACTUATOR I/B SUPPORT MOUNT IAW B727 SRM 51-30-2 FABBED DOUBLER PLATE MIL 5-5059 301 1/2 HD .100 7.4" X 3" PO 9001425 IAW S/B 727-57-0130 REV 3 DATED 4-24-03 FABBED SUPPORT MOUNT BAC 1503-100145 9.1" X 3.0" X 1.15" PO 9002762 IAW S/B 727 -57-0130 REV 3 DATED 4/24/03 FABBED FILLER 60-11809 1.15" X 4.9 IAW S/B 727-57 0130 REV 3 DATED 4-24-03 PO 991386 TREATED AND PRIMED PARTS & AREA IAW B727 SRM 51-10-2 INSTALLED RPAIR PARTS IAW S/B 727-57-0130- REV 3 4/ 24/ 03
